Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact composition operators not in the Schatten classes


Author: Matthew M. Jones
Journal: Proc. Amer. Math. Soc. 134 (2006), 1947-1953
MSC (2000): Primary 30D05, 47B33; Secondary 47B10
Published electronically: December 16, 2005
MathSciNet review: 2215763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a direct construction of the mapping $ \varphi$ given by Tom Carroll and Carl Cowen in `Compact composition operators not in the Schatten classes' (1991, in J. Operator Theory 26).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D05, 47B33, 47B10

Retrieve articles in all journals with MSC (2000): 30D05, 47B33, 47B10


Additional Information

Matthew M. Jones
Affiliation: Department of Mathematics, Middlesex University, The Burroughs, Hendon, London, NW4 4BT, United Kingdom
Email: m.m.jones@mdx.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08198-0
PII: S 0002-9939(05)08198-0
Received by editor(s): February 1, 2005
Published electronically: December 16, 2005
Dedicated: To Professor J. M. Anderson on his retirement
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.